Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on recurrent flows


Author: Charles David Gorman
Journal: Proc. Amer. Math. Soc. 7 (1956), 142-143
MSC: Primary 54.0X
MathSciNet review: 0080298
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.0X

Retrieve articles in all journals with MSC: 54.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0080298-6
Article copyright: © Copyright 1956 American Mathematical Society